Shot # 13

Things are ok. Still very min sides. The only thing I still having trouble with is sleeping, a lillte dry mouth and nouthing taste good anymore cause of the metal taste I have now. One thing I have noticed a little more is the anger that hides in the shadows waiting to jump out over BS little things. I have moved doing my shots in my stomach to my thigh. But all in all things are good.God Bless You All.

Replies

deleted_user
deleted_user

Why did you change where you shoot? Taste - OMG - some day I will taste food again and actually enjoy eating. The metal taste does lessen after a while. Now no appetite, have to eat small amts of anything to have some nourishment. Protein shakes, canned fruit cause fresh is not ripe. The anger, LOL, I swore at my insurance company and my doc - that is NOT me. LOL. Your doing great Mac.
deleted_user
deleted_user

Sounds like you are doing wonderful:) Happy to hear that.
deleted_user
deleted_user

How is the shot in the thigh? I have extra real estate in the belly, but it is starting to get all red and I think I need to move too! Glad to see that the sides are minimal....it is encouraging to me. So far mine have not been too bad either...but the taste thing is already getting old!
oOoREBoOo
oOoREBoOo

I did all 24 in my tummy..lol. The spots fade away.....I can only see 8 now.

Welcome to the bland food diet...lol. For the last 8 weeks, it\'s been an all white diet. Not much taste to rice anyway...lol.

Hope that anger goes away. It sux being mad! :(
YOu are going good!
Barb99999999
Barb99999999

I did my shots in my thigh, eat cold things, I would let my dinner get cold, than I could eat it. Didnt want to smell it hot ugh.
Mckenzie
Mckenzie

You are quite the lucky guy, minimal sides at week 13, but then again before when I did treatment, the sides on most members of the site I worked in, would begin to have sides around shot #10, to 12, so you are in the norm of things.
Since about a year, the new members doing treatment experience sides right from day one, never seen this before, wonder if something was changed in the meds with time.???
I had sides from day 6, but they were sides from the ribavirin, I am sure I was kinda allergic to them, but wanted to get rid of the virus so much, like my hubby had did the previous year, that I continued with different side effects, from weeks to weeks, till I was done my year long treatment.
My hubby didn\'t tell me he had side effects, he never complained about any, but was totally angry the whole year, it was one tough year for all of us.
He never accepted to take the anti\'s which was selfish on his part, since he was such a angry man, who said and acted badly towards us, our daughter and I.
It seems everything would have went so smoothly if only he would have taken his anti\'s.
Oh well, life is such.
Glad your doing well, keep it up friend.
Love & Respect, Mckenzie
one day at the time